# SDR DALA1110935530

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1425-1430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AT SAT, WHILE ACCOMPLISHING THE PERMANENT REPAIR AT STA 1420, 2 EACH DENTS WERE FOUND ON THE 146N3511-12 SKIN PANEL BETWEEN STA1425 AND STA1430, S-28R AND S-29L. ER/A 488486-14 SECT.I  ACCOMPLISHED DURING M-CHECK AT SAT, FEB2011. SECTION II- APPROVAL IS LIMITED TO 12 MONTHS (365 DAYS) SERVICE ONLY.
